IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Vice Chair Hiroyuki Nakagawa (Osaka Univ.)
Secretary Ryuichi Takahashi (Ibaraki Univ.), Yoshinori Tanabe (Tsurumi Univ.)
Assistant Nahomi Kikuchi (OKi), Tomoko Kaneko (NII)

Conference Date Fri, Mar 6, 2020 13:00 - 18:00
Sat, Mar 7, 2020 09:00 - 15:30
Topics General, Student 
Conference Place  
Transportation Guide http://www.tenbusu.jp/shisetsu_riyou/access/index.html
Contact
Person
Nippon Inst. of Tech. Fumihiro Kumeno
+81-98-868-7810 (Venue)
Announcement This workshop has been cancelled. However, the technical report will be issued.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on KBSE.

  12:55-13:00 Opening Address ( 5 min. )
Fri, Mar 6 PM 
13:00 - 14:30
(1) 13:00-13:30 KBSE2019-46
(2) 13:30-14:00 A Method to Analyze the Proximate States to Hazards Based-on State Transition System for Supporting Safety Analysis KBSE2019-47 Yusuke Suzuki, Shinpei Ogata, Yutaro Ohike (Shinshu Univ.), Yoshitaka Aoki (Nihon Unisys), Hiroyuki Nakagawa (Osaka Univ.), Kazuki Kobayashi, Kozo Okano (Shinshu Univ.)
(3) 14:00-14:30 Analysis of system construction history in new pioneering business KBSE2019-48 Kazuaki Sato, Takako Nakatani (The Open University of Japan)
  14:30-14:45 Break ( 15 min. )
Fri, Mar 6 PM 
14:45 - 16:15
(4) 14:45-15:30 Effective Planing for AI/Data Analysis Projects Based on Goal-Oriented Requirements Analysis KBSE2019-49 Daisuke Okuya, Satoshi Ikada (OKI), Hiroyuki Nakagawa (Osaka Univ.)
(5) 15:30-16:15 Fusion of information security games and introduction education to improve incident literacy KBSE2019-50 Tsukasa Hirose, Tatsuo Fujii, Takako Nakatani (OUJ)
  16:15-16:30 Break ( 15 min. )
Fri, Mar 6 PM 
16:30 - 18:00
(6) 16:30-17:15 Information analysis from images of Smishing mail posted on the Internet KBSE2019-51 Tatsuo Fujii, Takako Nakatani (Open Univ.)
(7) 17:15-18:00 Construction of Standard Costing Ontology by Analysis of Learning Text KBSE2019-52 Masahiro Miyazaki, Takako Nakatani (OUJ)
Sat, Mar 7 AM 
09:00 - 10:30
(8) 09:00-09:30 Investigating the consistency of artifacts in the waterfall based software development PBL KBSE2019-53 Kiichi Furukawa (Tokyo Gakugei Univ.), Hiroaki Hashiura (NIT), Hironori Washizaki (Waseda Univ.), Atsuo Hazeyama (Tokyo Gakugei Univ.)
(9) 09:30-10:00 Development of a Visualization System of the Engagement of Learners in Software Development PBL using GitHub and Its Evaluation KBSE2019-54 Yutsuki Miyashita, Atsuo Hazeyama (Tokyo Gakugei Univ.), Hiroaki Hashiura (NIT)
(10) 10:00-10:30 Development of a Learning Support System Using GitHub to Support Understanding of Task Dependency in Software Development PBL KBSE2019-55 Mona Suzuki, Yutsuki Miyasita, Yuki Yamada (Tokyo Gakugei Univ.), Hiroaki Hashiura (NIT), Atsuo Hazeyama (Tokyo Gakugei Univ.)
  10:30-10:45 Break ( 15 min. )
Sat, Mar 7 AM 
10:45 - 11:30
(11) 10:45-11:30 Proposal of a Privacy Knowledge Base for Supporting Development of Privacy Friendly Software KBSE2019-56 Atsuo Hazeyama, Honami Sakamoto (Tokyo Gakugei Univ.)
  11:30-12:45 Lunch Break ( 75 min. )
Sat, Mar 7 PM 
12:45 - 14:15
(12) 12:45-13:30 Implementation of Programming Environment based on Cloud IDE with Eclipse Che and Docker KBSE2019-57 Yudai Sugino, Masaaki Niimura, Kozo Okano, Shinpei Ogata (Shinshu Univ.)
(13) 13:30-14:15 Research for improving the accuracy of program fault detection by CNN-BI system KBSE2019-58 Kazuhiko Ogawa, Takako Nakatani (OUJ)
  14:15-14:30 Break ( 15 min. )
Sat, Mar 7 PM 
14:30 - 15:30
(14) 14:30-15:00 Function recommendation system considering software usage purpose KBSE2019-59 Yuji Doken (Waseda Univ.), Hajime Iwata (Kanagawa Inst. of Tech), Junko Shirogane (Tokyo Woman's Christian Univ.), Yoshiaki Fukazawa (Waseda Univ.)
(15) 15:00-15:30 Efficiency of GIS calculation by maximum entropy model KBSE2019-60 Junichi Kawami, Takao Miiura (Hosei Univ)
  15:30-15:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 15 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address KBSE Staff ML
E-: kb-sff 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2020-02-29 07:44:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan